# SDR ASMF2019042315

- Difficulty date: February 26, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 16,508 hours, 6,024 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 7514081901
- Part serial: 95024566
- Condition: Failed
- Location: Tcas
- Part time: 577 hours, 232 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINTENANCE PERSONNEL DETECTED FAILED OF  TCAS TEST; SO MAINTENANCE PERSONNEL PERFORMED FIM 34-45 TASK 801 PROCEDURE SHOWING FAILED ON TCAS ANTENNA BOTTOM; IT WAS PERFORMED REPLACEMENT OF  TCAS ANTENNA I.A.W. AMM 34-45-02,OPERATIONAL TEST WAS PERFORMED I.A.W. AMM 34-45-00-710-801, ALL CORRECT.
